MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right hip was revised approximately 7 years 8 months post initial operation.The patient returned to the surgeons office with complaints of pain, and dissatisfaction with their hip.Upon examination, the patient has a recalled polyethylene liner.The patient underwent a poly acetabular liner swap and a femoral head swap.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 101-05-40 - 3.2mm drill bit 40mm 1pk; (b)(6), 132-36-52 - nv gxl liner lipped 36mm id group 2; (b)(6), 164-11-11 - novation element ro s/o sz 11; (b)(6), 170-36-00 - biolox delta femoral head 36mm od, +0mm; (b)(6), 180-65-20 - alteon 6.5mm screw, 20mm; (b)(6), 180-65-35 - alteon 6.5mm screw, 35mm; (b)(6), 186-01-52 - integrip cc, cluster 52mm.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The most likely cause for the revision reported due to early prosthesis wear is a combination of the risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).The prosthesis wear was able to be confirmed from the provided radiograph.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINER LIPPED 36MM ID GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21446135
Report Number1038671-2025-01152
Device Sequence Number20622623
Product Code JDI
UDI-Device Identifier10885862207036
UDI-Public10885862207036
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Catalogue Number132-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale